MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO S. DE R.L. DE CV NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number NCEUP37520X
Medical Device Problem Codes Burst Container or Vessel (1074); Inflation Problem (1310); Deformation Due to Compressive Stress (2889); Detachment of Device or Device Component (2907); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving one nc euphora rx balloon catheter, balloon inflation difficulties were encountered and the balloon burst during inflation.It was also reported that it was a struggle to deliver the balloon.A pressure of 12 atm was applied however the balloon failed to reach 12 atm as it kept losing pressure.The balloon was not fully inflating.The balloon ruptured and they were very pre-occupied with flushing the catheter.The lesion being treated was non tortuous, had chronic total occlusion of 100% and was located in the proximal right coronary artery (rca).The device was inspected prior to use and negative prep was performed with no issues noted.The lesion was pre-dilated.The device passed through a previously-deployed stent.Resistance was encountered when advancing the device and excessive force was used during delivery.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: the balloon was being used to post-dilate a deployed stent.The device was not pulled back once it was realized it was not fully inflated.The patient was fine following the procedure with no injury or complications reported.Product analysis: the device returned for evaluation.The device returned with balloon in a post inflated state.The device returned with a detachment on the hypotube.Kinks were evident on the hypotube proximal/distal to the detachment site.The detachment site on the hypotube material was oval and jagged.A radial balloon burst was observed on the balloon material with detachment of balloon material and inner lumen which were not returned.The balloon could not be pressurized due to the balloon burst.No other damage evident to the remainder of the device.  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: a detachment of the balloon material occurred.All the balloon material was removed from the patient.No intervention was needed to remove any of the detached balloon material.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: annex d code updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23693031
Report Number9617601-2025-03117
Device Sequence Number9193130
Product Code LOX
UDI-Device Identifier00643169396265
UDI-Public(01)00643169396265(17)270630(10)231690877
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNCEUP37520X
Device Catalogue NumberNCEUP37520X
Device Lot Number231690877
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/23/2025
01/26/2026
02/03/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/20/2026
01/28/2026
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale